Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Thyroid disease,growing lump in throat,nausea,sick stomach

I have a strong history of thyroid diesease. I take 600 sythyoid during the week and 700 during the weekend. With this high dose it has kept my tsh levels down. However, for the last four weeks I started feeling like I have something stuck in my thoat. Instead of going away the problem has only gotten worse and the lump feels as if its growing. I am very sick at my stomach . Very nasuas. I feel like I may choke to death. It gags me at times. I have called my doctors office and they told me that they were going to schedule some kind of scan for my thoat. I worried that my thoat my close off. Help!
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
From your history you have a goitre which is pressing over your trachea and oesophagus.Although it is quite unpleasant it is not life threatening. The radio iodine scan that you are going to have will show you what type of swelling you have and what treatment will be ideal for you
Answered: Fri, 6 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor